Coexistence in the two-dimensional May-Leonard model with random rates

He, Q, Mobilia, M orcid.org/0000-0002-1424-567X and Tauber, UC (2011) Coexistence in the two-dimensional May-Leonard model with random rates. The European Physical Journal B - Condensed Matter and Complex Systems, 82 (1). pp. 97-105. ISSN 1434-6036

Abstract

Metadata

Authors/Creators:
Keywords: Rock-Paper-Scissors; Lotka-Volterra Model; Game; Biodiversity; Organization; Competition; Strategies; Theoretical Ecology; Complex Systems; Evolutionary dynamics; Mathematical and computational modelling
Dates:
  • Published: July 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jun 2018 12:52
Last Modified: 15 Jun 2018 12:52
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1140/epjb/e2011-20259-x

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics